S-Space College of Medicine/School of Medicine (의과대학/대학원) Dermatology (피부과학전공) Journal Papers (저널논문_피부과학전공)
A case of complication after Matridex injection
- Huh, Sun Young; Cho, Soyun; Kim, Kyu Han; An, Jee Soo; Won, Chong Hyun; Chang, Sung Eun; Lee, Mi Woo; Choi, Jee Ho; Moon, Kee Chan
- Issue Date
- Korean Dermatological Association
- Annals of Dermatology, Vol.22 No.1, pp. 81-84
- Matridex® is an injectable skin filler that's composed of a mixture of cross linked hyaluronic acid and dextranomer particles, and it was recently developed for soft tissue augmentation. To the best of our knowledge, there have been few previous reports on complications associated with Matridex. We report here on a delayed inflammatory reaction to an injection of Matridex in the glabellar fold, and this developed five weeks after the injection and it lasted more than a year. The patient was treated with oral doxycycline and intralesional injection of triamcinolone acetonide; this resulted in almost complete resolution of the lesion. The patient should be informed of the potential complications with the use of injectable fillers before treatment, for it could lead to undesirable aesthetic consequences.